Volume 23, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Hausdorff dimension of boundaries of relatively hyperbolic groups

Leonid Potyagailo and Wen-yuan Yang

Geometry & Topology 23 (2019) 1779–1840
Abstract

We study the Hausdorff dimension of the Floyd and Bowditch boundaries of a relatively hyperbolic group, and show that, for the Floyd metric and shortcut metrics, they are both equal to a constant times the growth rate of the group.

In the proof, we study a special class of conical points called uniformly conical points and establish that, in both boundaries, there exists a sequence of Alhfors regular sets with dimension tending to the Hausdorff dimension and these sets consist of uniformly conical points.

Keywords
Floyd boundary, Hausdorff dimension, growth rate, conical points, Ahlfors-regular
Mathematical Subject Classification 2010
Primary: 20F65
Secondary: 20F67
References
Publication
Received: 28 November 2016
Revised: 13 June 2018
Accepted: 7 October 2018
Published: 17 June 2019
Proposed: Jean-Pierre Otal
Seconded: Dmitri Burago, Leonid Polterovich
Authors
Leonid Potyagailo
UFR de Mathématiques
Université de Lille 1
Villeneuve d’Ascq
France
Wen-yuan Yang
Beijing International Center for Mathematical Research & School of Mathematical Sciences
Peking University
Beijing
China